# SDR HEEA966404

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 7630507003044
- Condition: Defective
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR IMPROPER . RETURN TO SERVICE AS PER BATON ROUGE, LA FSDO.
